A Stickelberger theorem for p-adic Gauss sums - Archive ouverte HAL Access content directly
Journal Articles Acta Arithmetica Year : 2005

A Stickelberger theorem for p-adic Gauss sums

(1)
1

Dates and versions

hal-03417927 , version 1 (05-11-2021)

Identifiers

Cite

Régis Blache. A Stickelberger theorem for p-adic Gauss sums. Acta Arithmetica, 2005, 118 (1), pp.11-26. ⟨10.4064/aa118-1-2⟩. ⟨hal-03417927⟩

Collections

INSMI UPF 35430
7 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More